Show simple item record

Article

dc.creatorLuque Raigón, Jose Migueles
dc.creatorHelme, Jannees
dc.creatorMíguez García, Hernán Ruyes
dc.date.accessioned2018-05-07T09:14:06Z
dc.date.available2018-05-07T09:14:06Z
dc.date.issued2014
dc.identifier.citationLuque Raigón, J.M., Helme, J. y Míguez-García, H. R. (2014). Fully stable numerical calculations for finite onedimensional structures: mapping the Transfer Matrix method. Journal of Quantitative Spectroscopy and Radiative Transfer, 134, 9-20.
dc.identifier.issn0022-4073es
dc.identifier.urihttps://hdl.handle.net/11441/74180
dc.description.abstractWe design a fully stable numerical solution of the Maxwell´s equations with the Transfer Matrix Method (TMM) to understand the interaction between an electromagnetic field and a finite, one-dimensional, nonperiodic structure. Such an exact solution can be tailored from a conventional solution by choosing an adequate transformation between its reference systems, which induces a mapping between its associated TMMs. The paper demonstrates theoretically the numerical stability of the TMM for the exact solution within the framework of Maxwell´s equations, but the same formalism can efficiently be applied to resolve other classical or quantum linear wave-propagation interaction in one, two, and three dimensions. This is because the formalism is exclusively built up for an in depth analysis of the TMM´s symmetrieses
dc.description.sponsorshipNORDIC DSC 09053es
dc.formatapplication/pdfes
dc.language.isoenges
dc.publisherElsevieres
dc.relation.ispartofJournal of Quantitative Spectroscopy and Radiative Transfer, 134, 9-20.
dc.rightsAtribución-NoComercial-SinDerivadas 3.0 Estados Unidos de América*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.titleFully stable numerical calculations for finite onedimensional structures: mapping the Transfer Matrix methodes
dc.typeinfo:eu-repo/semantics/articlees
dc.type.versioninfo:eu-repo/semantics/submittedVersiones
dc.rights.accessrightsinfo:eu-repo/semantics/openAccesses
dc.contributor.affiliationUniversidad de Sevilla. Departamento de Ingeniería Macánica y de los Materialeses
dc.relation.projectID09053es
dc.relation.publisherversionhttp://dx.doi.org/10.1016/j.jqsrt.2013.10.007es
dc.identifier.doi10.1016/j.jqsrt.2013.10.007es
idus.format.extent12 p.es
dc.journaltitleJournal of Quantitative Spectroscopy and Radiative Transferes
dc.publication.volumen134es
dc.publication.initialPage9es
dc.publication.endPage20es

FilesSizeFormatViewDescription
Fully stable numerical calculations ...968.9KbIcon   [PDF] View/Open  

This item appears in the following collection(s)

Show simple item record

Atribución-NoComercial-SinDerivadas 3.0 Estados Unidos de América
Except where otherwise noted, this item's license is described as: Atribución-NoComercial-SinDerivadas 3.0 Estados Unidos de América